Translator Disclaimer
April, 2018 Exact Controllability for Wave Equations with Switching Controls
Yong He
Taiwanese J. Math. 22(2): 371-382 (April, 2018). DOI: 10.11650/tjm/170803

Abstract

In this paper, we analyze the exact controllability problem for wave equations endowed with switching controls. The goal is to control the dynamics of the system by switching among different actuators such that, in each instant of time, there are as few active actuators as possible. We prove that the system is exactly controllable under suitable geometric control conditions.

Citation

Download Citation

Yong He. "Exact Controllability for Wave Equations with Switching Controls." Taiwanese J. Math. 22 (2) 371 - 382, April, 2018. https://doi.org/10.11650/tjm/170803

Information

Received: 24 January 2017; Accepted: 6 August 2017; Published: April, 2018
First available in Project Euclid: 8 September 2017

zbMATH: 06965376
MathSciNet: MR3780723
Digital Object Identifier: 10.11650/tjm/170803

Subjects:
Primary: 93B05
Secondary: 93B07

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 2 • April, 2018
Back to Top